# SDR CALA2020030700580

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 51,877 hours, 18,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL UPPER VAPOR BARRIER CRACKED AT APPROX RBL 43 AND RBL 33....TEMP REPAIR INSTALLED IN REF TO ECRA5710-02658 AND FLEET CYCLE N/R# 9729278 REPAIRED DAMAGE IN REF TO SRM 57-10-10 REPAIR 3 ALTERNATIVE 2....GENERATED DIP PER TABLE 205 PG 217...INSPECTION THRESHOLD 56000CYCLES AFTER REPAIR INSTALLATION AND 36000 CYCLES THERE AFTER...SEE FLEETCYCLE N/R 9729278 FOR ALL WORK ACCOMPLISHED PER SRM 57-10-10 REPAIR 3 ALT 2, PLACED ON 57-DIP. INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND 36,000 FLIGHT CYCLES THEREAFTER. REF SRM 57-10-10 REPAIR 3 PG 217, STEP 7, B TABLE 205. TOMC APPROVED. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE...SP INIT: 56000 FC (INIT WILL ITO TO RIR -2371) RIR: 36000 FC...SP/U366013
